# SDR SWAA2012051403937

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 81,796 hours, 60,646 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA5674
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER BOARD O/B LUG BROKEN.  REMOVED AND REPLACED SPOILER PER AMM.
